Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Resonance for the isothermal system of isentropic gas dynamics


Author: Yun-guang Lu
Journal: Proc. Amer. Math. Soc. 139 (2011), 2821-2826
MSC (2010): Primary 35L65, 76N10
Published electronically: February 8, 2011
MathSciNet review: 2801623
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we remove the restriction $ z_{0}(x) \geq 0$ or $ w_{0}(x) \leq 0$ in the paper ``Existence of Solutions to Hyperbolic Conservation Laws with a Source'' (Commun. Math. Phys., 187 (1997), 327-340) and obtain the existence of solutions for the resonant, isothermal system of isentropic gas dynamics.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 35L65, 76N10

Retrieve articles in all journals with MSC (2010): 35L65, 76N10


Additional Information

Yun-guang Lu
Affiliation: Department of Mathematics, Hangzhou Normal University, Hangzhou, 310036, People’s Republic of China – and – Department of Mathematics, National University of Colombia, Bogota, Colombia
Email: yglu_2000@yahoo.com

DOI: http://dx.doi.org/10.1090/S0002-9939-2011-10733-0
PII: S 0002-9939(2011)10733-0
Keywords: Resonance, gas dynamics, global weak solution, $L^{\infty}$ estimate
Received by editor(s): April 6, 2010
Received by editor(s) in revised form: April 27, 2010, and July 26, 2010
Published electronically: February 8, 2011
Additional Notes: The author thanks the referee for many valuable suggestions.
Communicated by: Matthew J. Gursky
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.